# SDR 2000ZZZX449

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Bs 33 - 36 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT: 17,939.02 HOURS. TLDG: 20,490.  LGPG: 1,121,465.  STA:  SAW CRIC: 9,861.  RIGHT AFT OUTBOARD SEAT TRACK CORRODED. BLENDED, FOUND OUT OF LIMITS.  ATR-42 IAW SRM 53-00-00 FIG 304. INSTALLED NEW SEAT TRACK IAW EO NR E9-5300-013 R4.
